# SDR FDEA201410042957

- Difficulty date: October 4, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 90,620 hours, 38,273 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA80981
- Condition: Corroded
- Location: Bs 780-790
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BILGE AREA FOUND LONGERON 52 CORRODED BETWEEN BS 780 & 790.  REMOVED AND REPLACED THE LONGERON IAW SRM 51-31-01 VOLUME II AND DRAWING ADA8098.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
